# SDR HALA2020071500144

- Difficulty date: July 14, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 20,911 hours, 3,236 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Actuator
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB STATUS MSG AFT FUEL XFER INOP.  REMOVED AND REPLACED RIGHT AFT FUEL TRANSFER VALVE ACTUATOR (FIN
603QL2) AS PER AMM 28-26-53-000-801-A/400-801-A.  PERFORMED FUEL VALVES TEST- OPS CHECK GOOD.  OK FOR SVC.
